Journal of Quantum Information Science

Volume 2, Issue 3 (September 2012)

ISSN Print: 2162-5751   ISSN Online: 2162-576X

Google-based Impact Factor: 1  Citations  h5-index & Ranking

An Entanglement Criterion for States in Infinite Dimensional Bipartite Quantum Systems

HTML  Download Download as PDF (Size: 128KB)  PP. 78-81  
DOI: 10.4236/jqis.2012.23013    7,535 Downloads   10,188 Views  

ABSTRACT

In this paper, an entanglement criterion for states in infinite dimensional bipartite quantum systems is presented. We generalize some of separability criterion that was recently introduced by Wu and Anandan in (Phys. Lett. A, 2002, 297, 4-8) to infinite dimensional bipartite quantum systems. In addition, we give an example aimed to illustrate the application of the theorem.

Cite this paper

Y. Wang and D. Wang, "An Entanglement Criterion for States in Infinite Dimensional Bipartite Quantum Systems," Journal of Quantum Information Science, Vol. 2 No. 3, 2012, pp. 78-81. doi: 10.4236/jqis.2012.23013.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.